If you have soreness and a lump on the bone around your lower eyelid after a Perlane injection, I strongly recommend that you head back to your board certified dermatologist. He or she will be able to clarify your concerns and offer a treatment course.
Certainly, bruising can lead to tenderness. A seroma, which is a leakage of fluid out of one of your blood vessels, can lead to tenderness. A hematoma can lead to swelling and tenderness. This occurs when all the blood forms around an injection site. The tenderness, after an injection of a hyaluronic acid product, usually persists for just three to five days. Therefore, it’s surprising that you have tenderness in that area after your injection two weeks ago.
As far as the little lump in that area, both of these products are hyaluronic acid and should be able to dissolve with a subsequent administration of hyaluronidase, an enzyme that dissolves filler product of this type in the area.